Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the isometric immersions in Euclidean space of manifolds with nonnegative sectional curvatures. II


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 147 (1970), 529-540
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9947-1970-0262981-4
MathSciNet review: 0262981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Berger, An extension of Rauch's metric comparison theorem and some applications, Illinois J. Math. 6 (1962), 700-712. MR 26 #719. MR 0143159 (26:719)
  • [2] E. Calabi and P. Hartman, The smoothness of isometries, Duke Math. J. (to appear). MR 0283727 (44:957)
  • [3] S. S. Chern and N. H. Kuiper, Some theorems on the isometric imbedding of compact Riemann manifolds in Euclidean space, Ann. of Math. (2) 56 (1952), 422-430. MR 14, 408. MR 0050962 (14:408e)
  • [4] D. Gromoll, W. Klingenberg and W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Mathematics, no. 55, Springer-Verlag, Berlin, 1968. MR 37 #4751. MR 0229177 (37:4751)
  • [5] P. Hartman, On exterior derivatives and solutions of ordinary differential equations, Trans. Amer. Math. Soc. 91 (1959), 277-293. MR 22 #123. MR 0109236 (22:123)
  • [6] -, On isometric immersions in Euclidean space of manifolds with non-negative sectional curvatures, Trans. Amer. Math, Soc. 115 (1965), 94-109. MR 34 #1968. MR 0202094 (34:1968)
  • [7] -, Ordinary differential equations, Wiley, New York, 1964. MR 30 #1270. MR 0171038 (30:1270)
  • [8] P. Hartman and L. Nirenberg, On spherical image maps whose Jacobians do not change sign, Amer. J. Math. 81 (1959), 901-920. MR 23A #4106. MR 0126812 (23:A4106)
  • [9] R. Kulkarni, Curvature and metric, Thesis, Harvard University, Cambridge, Mass., 1967.
  • [10] B. O'Neill, Isometric immersion of flat Riemannian manifolds in Euclidean space, Michigan Math. J. 9 (1962), 199-205. MR 27 #2941. MR 0152970 (27:2941)
  • [11] H. E. Rauch, A contribution to differential geometry in the large, Ann. of Math. (2) 54 (1951), 38-55. MR 13, 159. MR 0042765 (13:159b)
  • [12] R. Sacksteder, On hypersurfaces with no negative sectional curvatures, Amer. J. Math. 82 (1960), 609-630. MR 22 #7087. MR 0116292 (22:7087)
  • [13] E. Stiel, Isometric immersions of manifolds of nonnegative constant sectional curvature, Pacific J. Math. 15 (1965), 1415-1419. MR 32 #6375. MR 0188948 (32:6375)
  • [14] V. A. Toponogov, A property of convexity of Riemannian manifolds of positive curvature, Dokl. Akad. Nauk SSSR 115 (1957), 674-676; English transl., Amer. Math. Soc. Transl. (2) 37 (1964), 283-285. MR 19, 979. MR 0091503 (19:979e)
  • [15] -, Riemannian spaces which contain straight lines, Dokl. Akad. Nauk SSSR 127 (1959), 977-979; English transl., Amer. Math. Soc. Transl. (2) 37 (1964), 287-290. MR 21 #7520. MR 0108808 (21:7520)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0262981-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society